# SDR AWXA200200571

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 46,242 hours, 33,835 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189915
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 0484 - AFTER T/O,  LT MLG INDICATED UNSAFE AFTER RETRACTION. RECYCLED THE GEAR AND STILL HAD AN UNSAFE INDICATION. GEAR WAS CLEARLY RETRACTED WITH NO BUFFET, NOISE OR YAW. TURNED BACK  AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE REMOVED AND REPLACED THE LT MLG UPLOCK SENSOR IAW BMM 32-61-21-4. OPERATIONAL CHECK WAS GOOD IAW BMM 32-61-00-5.
